# SDR SWIA202163844

- Difficulty date: November 26, 2021
- Submitted: January 17, 2022
- Operation: Air carrier
- Aircraft: N770SK
- Make and model: Cndair CL600*
- Aircraft serial: 10243
- Aircraft time: 41,520 hours, 26,661 cycles
- System (JASC): 5200 · Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPLACEMENT OF THE AFT CARGO DOOR HANDLE HOUSING 4EA HOLES WERE MISDRILLED.   (C CHECK RO 1/16/2022)   PERFORMED REPAIR FOR MISDRILLED HOLES TO AFT BAGGAGE BAY DOOR STRUCTURE ASSY IAW ALL STEPS OF REO 670-52-31-123 REV-A, DATED 2021-12-17. COMPLIED WITH TASK CARD 51-900-1002-SKY. PRESSURE CHECK GOOD.
